| Model Number |
133S-MV-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tissue expander "half way deflated due to a small hole on the back seem".
Event or Problem Description
Company representative reported on behalf of a healthcare professional a right side deflation of a tissue expander.Device has been explanted and replaced.
Event or Problem Description
Sales representative reported an right side deflation of a tissue expander.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening device on insert assembly edge side assessed as unidentified (tear) opening (shell thickness within specification).Additional observations: creases are observed.Black particles in device outer surface are observed.White particles in device inner surface are observed.